# SDR 20000515AP049

- Difficulty date: August 19, 1999
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK STATION 480-680 LBL 24 HAS CORROSION, GOUGES AND GROOVES.  REMOVED AND REPLACED SEAT TRACK FROM STATION 460-520 RBL 45 IAW SRM 53-10-5 PAGE 2, 51-10-2 PAGE 14.  (M)
